On recursive solutions to simple allocation problems
Kıbrıs, Özgür (2013) On recursive solutions to simple allocation problems. Theory and Decision, 75 (3). pp. 449-463. ISSN 0040-5833 (Print) 1573-7187 (Online)
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s11238-013-9359-2
We propose and axiomatically analyze a class of rational solutions to simple allocation problems where a policy-maker allocates an endowment E among n agents described by a characteristic vector c. We propose a class of recursive rules which mimic a decision processwhere the policy-maker initially starts with a reference allocation of E in mind and then uses the data of the problem to recursively adjust his previous allocation decisions.We showthat recursive rules uniquely satisfy rationality, c-continuity, and other-c monotonicity. We also show that a well-known member of this class, the Equal Gains rule, uniquely satisfies rationality, c-continuity, and equal treatment of equals.
Repository Staff Only: item control page